欢迎进入兰州大学数学与统计学院

孙红蕊

兰州大学数学与统计学院     教授   孙红蕊

研究方向
微分方程与动力系统,非线性分析
个人简历
孙红蕊,女,1994年至2004年在兰州大学数学系攻读学士、硕士和博士学位。2004年7月留校工作,并被试聘为副教授,2004年9月被聘为硕导。2007年4月被聘为副教授。2005年5月至2007年9月兰州大学物理院从事博士后研究。2007年10月至2008年10月在Miami大学数学系作访问学者。2010年1月被聘为博导。2012年5月晋升为教授。目前现任美国数学会《数学评论》评论员。
教学及指导学生情况
主讲过的本科生课程:《数学分析》,《实变函数》,《泛函分析》,《常微分方程》,《微分几何》,《高等数学》。
主讲过的研究生课程:《现代分析引论》和《动力系统》.
指导在读博士研究生2名,硕士研究生7名。已独立指导毕业博士研究生3名,硕士研究生23名。
发表论文及专著
1.L.L Li, H.R.Sun, Q.G. Zhang,Existence and nonexistence of global solutions for a semilinear reaction–diffusion system,J. Math. Anal. Appl. 445 (2017) 97–124.
2. B.X. Yang, H.R. Sun, Z. Feng, Unilateral Global Bifurcation, Half-linear eigenvalues and constant sign Solutions for a fractional Laplace problem, International J. Bifur. Chaos, 27(1) (2017) 1750015 (14 pages).
3.Q.G.Zhang,  H.R. Sun, Y.N. Li, The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance, Appl. Math. Lett. 64 (2017) 119–124.
4. Y.N. Li, H.R. Sun, Z. Feng, Fractional abstract Cauchy problem with order α ∈ (1, 2),Dynamics of PDE, 13(2)(2016), 155-177 .
5. Q.G. Zhang,H.R. Sun,The blow-up and global existence of solutions of Cauchy problems for a time fractional diffusion equation,Topological Methods in Nonlinear Anal., 46(2015),  69-92.
6. Tou-Xiang Gou,H.R. Sun, Solutions of nonlinear Schrödinger equation with fractional Laplacian without the Ambrosetti-Rabinowitz condition, Appl. Math. Comput. 257(2015), 409-416.
7. Bian-Xia Yang, H.R. Sun, Z. Feng, Eigenvalues, unilateral global bifurcation and constant sign solutions for a fractional Laplace problem, International J. Bifur. Chaos, 25 (2015), 1550183.
8. Q.G. Zhang, H.R. Sun, Juan J. Nieto, Positive solution for a superlinear Kirchhoff type problem with a parameter, Nonlinear Anal. TMA 95(2014), 333–338.
9. Q.G. Zhang, H.R. Sun, Ya-Ning Li, Existence of solution for a fractional advection dispersion equation in R^N, Appl. Math. Modelling, 38 (2014), 4062–4075.
10. H.R. Sun, Q.G. Zhang,Existence of solutions for a fractional boundary value problem via the Mountain Pass method and an iterative technique,Computers Math. Appl.,64(2012),3436-3443.
11. Q.G. Zhang, H.R. Sun, Variational approach for Sturm-Liouville boundary value problems on time scales, J. Appl. Math. Comput. 36(2011), 219–232.
12. H.R. Sun, X. Lu, S. Ruan, Qualitative analysis of models with different treatment protocols to prevent antibiotic resistance, Math. Biosciences, 227 (2010), 56-67.
13. H.R. Sun,Triple positive solutions for p-Laplacian m-point boundary value problem on time scales, Computers Math. Appl. 58(2009), 1736-1741.
14. S.J. Wang,H.R. Sun,Optimal existence criteria for symmetric positive solutions to singular three-point boundary value problem,Nonlinear Anal. TMA,69(2008), 4266-4276.
15. H.R. Sun,W.T. Li,On the number of positive solutions of(systems of nonlinear dynamic equations on time scales,J. Comput. Appl. Math.,219(2008),123-133。
16. H.R. Sun,W.T. Li,Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales,J. Differential Equations,240(2007):217-248。
17. H.R. Sun,L.T. Tang,Y.H. Wang,Eigenvalue problem for p-Laplacian three-point boundary value problemson time scales,J. Math. Anal. Appl.,331(2007),248-262.
18. H.R. Sun,Existence of Positive solutions to second-order time scale systems,Computers Math. Appl.,49(2005)131-145.
19. Wan-Tong Li, Hong-Rui Sun, Multiple positive solutions for nonlinear dynamic systems on a measure chain, J. Comput. Appl. Math. 162 (2004), 421-430.
20. H.R. Sun, W.T. Li, Positive solutions for nonlinear three-point boundary value problems on time scales, J. Math. Anal. Appl., 299(2004), 508-524.
项目成果
主持在研的科研项目:国家自然科学基金面上项目(11671181), 非局部微分算子的谱理论及相关定解问题,2017.1-2020.12,50万。
主持完成的科研项目:教育部新世纪优秀人才(NECT-12 -0 246),国家自然科学青年基金(10801065)和天元基金(10726049),甘肃省自然科学基金(0803RJZA096), 博士后基金(第38批,2005038486),博士点基金新教师基金(20050390128),留学回国人员基金等。
荣誉、获奖
2012      入选教育部“新世纪优秀人才支持计划”。
2010      甘肃省高校科技进步奖一等奖。
2009     兰州大学隆基教学新秀奖。
2008     甘肃省普通高等学校第15届青年教师成才奖。
社会工作
2007年10月至2008年10月在Miami大学数学系作访问学者。
2010至今美国数学会评论员
其它信息

作者:孙红蕊